# SDR ASAA2017101022186

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 30,932 hours, 10,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11121
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW BS 663,  LBL 48 BULKHEAD WEB FOUND CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE BULKHEAD WEB IAW  SRM 51-40-02, DWG 111A1000 REV F, AND DWG 111A1112 REV-.
